Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 826472, 5 pages
http://dx.doi.org/10.1155/2013/826472
Research Article

A Note on Certain Modular Equations about Infinite Products of Ramanujan

Mathematics College, LuoYang Normal University, LuoYang 471022, China

Received 17 October 2013; Revised 8 November 2013; Accepted 8 November 2013

Academic Editor: Ming Li

Copyright © 2013 Hong-Cun Zhai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Cao, “A note on q-integrals and certain generating functions,” Studies in Applied Mathematics, vol. 131, pp. 105–118, 2013. View at Google Scholar
  2. J. Cao, “Notes on Askey–Roy integral and certain generating functions for q-polynomials,” Journal of Mathematical Analysis and Applications, vol. 409, no. 1, pp. 435–445, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Cao, “A note on moment integrals and some applications,” Journal of Mathematical Analysis and Applications, vol. 410, no. 1, pp. 348–360, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. H. Annaby and Z. S. Mansour, q-Fractional Calculus and Equations, vol. 2056 of Lecture Notes in Mathematics, Springer, Heidelberg, Germany, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Ernst, A Comprehensive Treatment q-Calculus, Springer, New York, NY, USA, 2001.
  6. Z.-G. Liu, “Addition formulas for Jacobi theta functions, Dedekind's eta function, and Ramanujan's congruences,” Pacific Journal of Mathematics, vol. 240, no. 1, pp. 135–150, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z.-G. Liu and X.-M. Yang, “On the Schröter formula for theta functions,” International Journal of Number Theory, vol. 5, no. 8, pp. 1477–1488, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. C. Berndt, Ramanujan's Notebooks. Part III, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. Cattani and G. Pierro, “On the fractal geometry of DNA by the binary image analysis,” Bulletin of Mathematical Biology, vol. 75, pp. 1544–1570, 2013. View at Google Scholar
  10. C. Cattani, “Fractional calculus and Shannon wavelet,” Mathematical Problems in Engineering, vol. 2012, Article ID 502812, 26 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. D. Baruah and B. C. Berndt, “Partition identities and Ramanujan's modular equations,” Journal of Combinatorial Theory. Series A, vol. 114, no. 6, pp. 1024–1045, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. D. Baruah and B. C. Berndt, “Partition identities arising from theta function identities,” Acta Mathematica Sinica, vol. 24, no. 6, pp. 955–970, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Blecksmith, J. Brillhart, and I. Gerst, “Parity results for certain partition functions and identities similar to theta function identities,” Mathematics of Computation, vol. 48, no. 177, pp. 29–38, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Blecksmith, J. Brillhart, and I. Gerst, “Some infinite product identities,” Mathematics of Computation, vol. 51, no. 183, pp. 301–314, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Li, Y.-Q. Chen, J.-Y. Li, and W. Zhao, “Hölder scales of sea level,” Mathematical Problems in Enginering, vol. 2012, Article ID 863707, 22 pages, 2012. View at Publisher · View at Google Scholar
  16. M. Li, W. Zhao, and C. Cattani, “Delay bound: fractal traffic passes through network servers,” Mathematical Problems in Engineering, vol. 2013, Article ID 157636, 15 pages, 2013. View at Publisher · View at Google Scholar
  17. M. Li and W. Zhao, “On 1/f noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 673648, 23 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Li, “Fractal time series—a tutorial review,” Mathematical Problems in Engineering, vol. 2010, Article ID 157264, 26 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002, Dynamic equations on time scales. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet